Spin relaxation by transient monopolar and bipolar optical orientation

TitleSpin relaxation by transient monopolar and bipolar optical orientation
Publication TypeJournal Article
Year of Publication2006
AuthorsB.N Murdin, K. Litvinenko, D.G Clarke, C.R Pidgeon, P. Murzyn, P.J Phillips, D. Carder, G. Berden, B. Redlich, A.FG van der Meer, S. Clowes, J.J Harris, L.F Cohen, T. Ashley, L. Buckle
JournalPhysical Review Letters
Volume96
Number9
Date PublishedMar
ISBN Number0031-9007
Accession NumberISI:000235905700049
URL<Go to ISI>://000235905700049
Division

GUTHz

Department

FELIX

PID

fbaabb595a05f91b08c48bf181904c49

Go back one page.